zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Impulsive Hopfield-type neural network system with piecewise constant argument. (English) Zbl 1202.92001
Authors’ abstract: We introduce an impulsive Hopfield-type neural network system with piecewise constant argument of generalized type. Sufficient conditions for the existence of the unique equilibrium are obtained. Existence and uniqueness of solutions of such systems are established. Stability criterion based on linear approximation is proposed. Some sufficient conditions for the existence and stability of periodic solutions are derived. An example with numerical simulations is given to illustrate our results.

MSC:
92B20General theory of neural networks (mathematical biology)
34A37Differential equations with impulses
68T05Learning and adaptive systems
WorldCat.org
Full Text: DOI
References:
[1] Gopalsamy, K.: Stability and oscillation in delay differential equations of population dynamics. (1992) · Zbl 0752.34039
[2] Gopalsamy, K.: Stability of artificial neural networks with impulses. Appl. math. Comput. 154, 783-813 (2004) · Zbl 1058.34008
[3] Akça, H.; Alassar, R.; Covachev, V.; Covacheva, Z.; Al-Zahrani, E.: Continuous-time additive Hopfield-type neural networks with impulses. J. math. Anal. appl. 290, 436-451 (2004) · Zbl 1057.68083
[4] Mohammad, S.: Exponential stability in Hopfield-type neural networks with impulses. Chaos solitons fractals 32, 456-467 (2007) · Zbl 1143.34031
[5] Guan, Z. H.; Lam, J.; Chen, G.: On impulsive autoassociative neural networks. Neural netw. 13, 63-69 (2000)
[6] Ermentrout, G. B.; Kopell, N.: Oscillator death in systems of coupled neural oscillators. SIAM J. Appl. math. 50, No. 1, 125-146 (1990) · Zbl 0686.34033
[7] Mirollo, R. E.; Strogatz, S. H.: Synchronization of pulse-coupled biological oscillators. SIAM J. Appl. math. 50, 1645-1662 (1990) · Zbl 0712.92006
[8] Keener, J. P.; Hoppensteadt, F. C.; Rinzel, J.: Integrate-and-fire models of nerve membrane response to oscillatory input. SIAM J. Appl. math. 41, No. 3, 503-517 (1981) · Zbl 0476.92010
[9] Pavlidis, T.: A new model for simple neural nets and its application in the design of a neural oscillator. B. math. Biol. 27, No. 2, 215-229 (1965) · Zbl 0129.12403
[10] Samoilenko, A. M.; Perestyuk, N. A.: Impulsive differential equations. (1995) · Zbl 0837.34003
[11] Wiener, J.: Generalized solutions of functional differential equations. (1993) · Zbl 0874.34054
[12] Huang, Z.; Wang, X.; Xia, Y.: A topological approach to the existence of solutions for nonlinear differential equations with piecewise constant argument. Chaos soliton fractals 39, No. 3, 1121-1131 (2009) · Zbl 1197.34010
[13] Akhmet, M. U.: Integral manifolds of differential equations with piecewise constant argument of generalized type. Nonlinear anal. TMA 66, 367-383 (2007) · Zbl 1122.34054
[14] Akhmet, M. U.: On the reduction principle for differential equations with piecewise constant argument of generalized type. J. math. Anal. appl. 336, 646-663 (2007) · Zbl 1134.34048
[15] Akhmet, M. U.: Stability of differential equations with piecewise constant arguments of generalized type. Nonlinear anal. TMA 68, 794-803 (2008) · Zbl 1173.34042
[16] Lakshmikantham, V.; Bainov, D. D.; Simeonov, P. S.: Theory of impulsive differential equations. Series in modern applied mathematics 6 (1989) · Zbl 0719.34002
[17] Akhmet, M. U.; Aruğaslan, D.: Lyapunov-razumikhin method for differential equations with piecewise constant argument. Discrete cont. Dyn. S. 25, No. 2, 457-466 (2009) · Zbl 1179.34077
[18] Guan, Z. H.; Chen, G.: On delayed impulsive Hopfield neural networks. Neural netw. 12, 273-280 (1999)
[19] Xu, D.; Yang, Z.: Impulsive delay differential inequality and stability of neural networks. J. math. Anal. appl. 305, 107-120 (2005) · Zbl 1091.34046
[20] Zhang, Y.; Sun, J.: Stability of impulsive neural networks with time delays. Phys. lett. A 348, 44-50 (2005) · Zbl 1195.93122
[21] Yang, Y.; Cao, Jinde: Stability and periodicity in delayed cellular neural networks with impulsive effects. Nonlinear anal.: RWA 8, 362-374 (2007) · Zbl 1115.34072